# SDR SWAA2015122247331

- Difficulty date: October 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: ST00006886
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM FORMER AT BS 696, OTBD END OF FORMER CRACKED.  R & R FORMER IAW EA.
